Galois cohomology of special orthogonal groups.

A. Wadsworth; R. Garibaldi; J. Tignol

Manuscripta mathematica (1997)

  • Volume: 93, Issue: 2, page 247-266
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Wadsworth, A., Garibaldi, R., and Tignol, J.. "Galois cohomology of special orthogonal groups.." Manuscripta mathematica 93.2 (1997): 247-266. <>.

author = {Wadsworth, A., Garibaldi, R., Tignol, J.},
journal = {Manuscripta mathematica},
number = {2},
pages = {247-266},
title = {Galois cohomology of special orthogonal groups.},
url = {},
volume = {93},
year = {1997},

AU - Wadsworth, A.
AU - Garibaldi, R.
AU - Tignol, J.
TI - Galois cohomology of special orthogonal groups.
JO - Manuscripta mathematica
PY - 1997
VL - 93
IS - 2
SP - 247
EP - 266
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.